# SDR SWAA2021052622763

- Difficulty date: October 13, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140EF IS CORRODED ALONG THE OUTER EDGES OF UPPER SURFACE. / EVALUATED CORROSION DAMAGE ON UPPER SURFACE OUTER EDGES OF AFT PIT FLOOR PANEL 140EF TOTAL ACCUMULATED DAMAGE LENGTH GREATER THAN THE 20' MAXIMUM ALLOWED - OUT OF LIMITS IAW SRM 53-00-53-1A-1; FABRICATED NEW FLOOR PANEL 140EF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A2610 REV C; TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 ATAG A76421
